It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Allergies Message Board


Allergies Board Index
Board Index > Allergies | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I did, or so says my allergist. I had to go to the allergist today for a follow-up to my problems from a few weeks ago and I have this rash all over my body and it's making me nuts. It itches so bad. She isn't sure what it is but says it's probably from taking Alieve. Has anyone ever heard of such a thing or had this happen to them?

I've been taking Alieve (naproxen) for years and NEVER have I ever had a rash like this. I really don't think it's the Alieve, but I could be wrong.

I have allergies to something, but we (the allergist and myself) can't seem to pin point exactly what is causing it. At first I thought it was Chinese food....seemed like I always had problems after eating it. Swollen lips, tongue, uvula, hands, feet, hives, etc. So I stopped eating it and I still have problems, but not as often.

I mowed the yard about 3 weeks ago. First time doing that in a long time. Next evening, I had a swollen uvula, then a sore on my uvula, then my tongue was swollen for two days. The following week, my right eye would not stop watering and now I have this itchy, rash all over my body.

I guess I'm just a freak with somekind of allergy and afraid that I will never know what is causing it.





All times are GMT -7. The time now is 08:32 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!